# SDR CALA2022101202776

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 73,731 hours, 26,743 cycles
- System (JASC): 3443 · Doppler System
- Part: Windshear Sys
- Part number: NA
- Condition: Warning Message
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WX RADAR TEST GOOD. WINDSHEAR WARNING ALERT RECEIVED ON TO ROLL LOW SPEED EHRLICH, WILLIAM (V779414) OK TO PLACE WEATHER RADAR ON MEL 3415A CB B13 PULLED ON COLLARED DISPATCH DESK: 01 DATE: 09-OCT-22- NOC DATE: 09-OCT-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR WITH VENDOR ID V779414 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003058406 AND PRTR EHRLICH, WILLIAM (V779414) OK TO PLACE WEATHER RADAR ON MEL 3415A CB B13 PULLED ON COLLARED. ACCOMPLISHED GOOD WX TEST NO PWS MESSAGE PRESENT
